# SDR SWAA2018091124982

- Difficulty date: August 14, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER BULKHEAD WEB CRACKED AT BS 663, BETWEEN LBL 30 TO LBL 40.  REPAIRED WEB IAW SRM.
